# SDR ABXA9900313

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 99100483
- Condition: Corroded
- Location: Rt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT TRAPEZOIDAL PANEL ATTACH ANGLE EXFOLIATED.  REPLACED ATTACH ANGLE IAW DC9 SRM 57-30-1.
